Next Article in Journal
Semilocal Convergence of the Extension of Chun’s Method
Next Article in Special Issue
Certain Subclasses of Analytic Multivalent Functions Associated with Petal-Shape Domain
Previous Article in Journal
Popularity Prediction of Online Contents via Cascade Graph and Temporal Information
Previous Article in Special Issue
Symmetry Breaking of a Time-2D Space Fractional Wave Equation in a Complex Domain
 
 
Order Article Reprints
Font Type:
Arial Georgia Verdana
Font Size:
Aa Aa Aa
Line Spacing:
Column Width:
Background:
Article

Properties of Certain Multivalent Analytic Functions Associated with the Lemniscate of Bernoulli

by 1 and 2,*
1
Information Technology Department, Nanjing Vocational College of Information Technology, Nanjing 210023, China
2
Department of Information Science, Yangzhou University, Yangzhou 225002, China
*
Author to whom correspondence should be addressed.
Axioms 2021, 10(3), 160; https://doi.org/10.3390/axioms10030160
Received: 28 June 2021 / Revised: 20 July 2021 / Accepted: 22 July 2021 / Published: 26 July 2021
(This article belongs to the Special Issue Complex Analysis)

Abstract

:
Using differential subordination, we consider conditions of β so that some multivalent analytic functions are subordinate to ( 1 + z ) γ ( 0 < γ 1 ). Notably, these results are applied to derive sufficient conditions for f A to satisfy the condition z f ( z ) f ( z ) 2 1 < 1 . Several previous results are extended.

1. Introduction

Let A ( p ) denote the class of multivalent functions of the form
f ( z ) = z p + k   =   p   +   1 a k z k , ( p N = { 1 , 2 , 3 , } )
which are analytic in the open unit disk D = { z C : | z | < 1 } . Additionally, let A : = A ( 1 ) .
For the two functions f and g analytic in D, the function f is said to be subordinate to g, written as f ( z ) g ( z ) ( z D ) , if there exists a function w analytic in D with w ( 0 ) = 0 and | w ( z ) | < 1 , such that f ( z ) = g ( w ( z ) ) . Notably, if g is univalent in D, then f ( z ) g ( z ) is equivalent to f ( 0 ) = g ( 0 ) and f ( D ) g ( D ) .
In [1] Sokól and Stankiewicz defined and studied the class
S L : = f A : z f ( z ) f ( z ) 2 1 < 1 , z D .
From (2), one can see that a function f S L if z f ( z ) / f ( z ) lies in the region bounded by the right-half of the lemniscate of Bernoulli, given by | w 2 1 | < 1 . All functions in S L are univalent starlike functions. Several authors ([2,3,4,5]) considered differential subordination for functions belonging to the class S L .
Recently, many scholars introduced and investigated various subclasses of multivalent analytic functions (see, e.g., [3,4,5,6,7,8,9,10,11,12,13,14,15] and the references cited therein). Some properties, such as distortion bounds, inclusion relations and coefficient estimates, were considered. In [16], Seoudy and Shammaky introduced a class of multivalently Bazilevič functions involving the Lemniscate of Bernoulli and obtained subordination properties, inclusion relationship, convolution result, coefficients estimate, and Fekete–Szegǒ problems for this class. In [14], Xu and Liu investigated some geometric properties of multivalent analytic functions associated with the lemniscate of Bernoulli and obtained a radius of starlikeness of the order ρ . In [2], Ali, Cho, Ravichandran and Kumar considered conditions on β so that 1 + β z p ( z ) subordinate to 1 + z . Furthermore, Srivastava [8] carried out a systematic investigation of various analytic function classes associated with operators of q-calculus and fractional q-calculus. In this paper, we will consider conditions of β so that some multivalent analytic functions are subordinate to ( 1 + z ) γ ( 0 < γ 1 ), and derive several sufficient conditions of multivalent analytic functions associated with the lemniscate of Bernoulli. Some previous results are extended.
In order to prove our results, the following lemmas will be recalled.
Lemma 1
([17]). Let q be univalent in D, and let φ be analytic in a domain containing q ( D ) . Also let z q ( z ) φ ( q ( z ) ) be starlike. If ϕ is analytic in D, ϕ ( 0 ) = q ( 0 ) and satisfies
z ϕ ( z ) φ ( ϕ ( z ) ) z q ( z ) φ ( q ( z ) ) ,
then ϕ ( z ) q ( z ) , and q is the most dominant.
Lemma 2
([17]). Let q be univalent in the unit disk D, and let θ and φ be analytic in a domain containing q ( D ) with φ ( w ) 0 when w q ( D ) . Set Q ( z ) = z q ( z ) φ ( q ( z ) ) , h ( z ) = θ ( q ( z ) ) + Q ( z ) . Suppose that
(1)
either h is convex, or Q is starlike univalent in D, and
(2)
Re z h ( z ) Q ( z ) > 0 for z D .
If ϕ is analytic in D, ϕ ( 0 ) = q ( 0 ) and satisfies
θ ( ϕ ( z ) ) + z ϕ ( z ) φ ( ϕ ( z ) ) θ ( q ( z ) ) + z q ( z ) φ ( q ( z ) ) ,
then ϕ ( z ) q ( z ) , and q is the best dominant.

2. Main Results

Theorem 1.
Let 0 < γ 1 , β 0 = 2 2 1 γ γ and f A ( p ) with f ( z ) 0 when z 0 . If f satisfies the subordination
1 + β z f ( z ) p f ( z ) + z 2 f ( z ) p f ( z ) 1 p z f ( z ) f ( z ) 2 ( 1 + z ) γ , β β 0 ,
then z f ( z ) p f ( z ) ( 1 + z ) γ . The lower bound β 0 is sharp.
Proof. 
We first prove the following conclusion. If ϕ is analytic in D and ϕ ( 0 ) = 1 , then
1 + β z ϕ ( z ) ( 1 + z ) γ ϕ ( z ) ( 1 + z ) γ ,
where β β 0 and the lower bound β 0 is the best possible.
Define the function q ( z ) = ( 1 + z ) γ with q ( 0 ) = 1 . Then q ( z ) is univalent in D. It can been seen that z q ( z ) is starlike. By Lemma 1, we observe that if 1 + β z ϕ ( z ) 1 + β z q ( z ) , then ϕ ( z ) q ( z ) .
Next, we need only to prove q ( z ) 1 + β z q ( z ) . Consider the function h by
h ( z ) : = 1 + β z q ( z ) = 1 + β γ z ( 1 + z ) 1 γ ( z D ) .
Since q 1 ( w ) = w 1 γ 1 , we obtain
q 1 ( h ( z ) ) = 1 + β γ z ( 1 + z ) 1 γ 1 γ 1 .
For z = e i t , t [ π , π ] , we have
| q 1 ( h ( z ) ) | = | q 1 ( h ( e i t ) ) | = 1 + β γ e i t ( 1 + e i t ) 1 γ 1 γ 1 .
The minimum of | q 1 ( h ( e i t ) ) | is obtained at t = 0 . Thus
| q 1 ( h ( e i t ) ) | 1 + β γ 2 1 γ 1 γ 1 1 ,
provided β 2 2 1 γ γ . Thus h ( D ) q ( D ) . It follows that q ( z ) h ( z ) , and the conclusion (4) is proved.
Now, we define the function ϕ by
ϕ ( z ) = z f ( z ) p f ( z ) ,
then ϕ is analytic in D and ϕ ( 0 ) = 1 . By a simple calculation, we have
z ϕ ( z ) = z f ( z ) p f ( z ) + z 2 f ( z ) p f ( z ) 1 p z f ( z ) f ( z ) 2 .
From (3)–(5), we obtain
z f ( z ) p f ( z ) ( 1 + z ) γ .
The proof of the theorem is completed. □
For γ = 1 2 and p = 1 , we have the following result, obtained in [2].
Corollary 1.
Let β 0 = 2 ( 2 2 ) 1.17 and f A with f ( z ) 0 when z 0 . If f satisfies the subordination
1 + β z f ( z ) f ( z ) + z 2 f ( z ) f ( z ) z f ( z ) f ( z ) 2 1 + z , β β 0 ,
then f S L or z f ( z ) / f ( z ) lies in the region bounded by the right-half of the lemniscate of Bernoulli. The lower bound β 0 is sharp.
Theorem 2.
Let 0 < γ 1 , β 0 = 2 ( 2 γ 1 ) γ and f A ( p ) with f ( z ) f ( z ) 0 when z 0 . If f satisfies the subordination
1 + β 1 + z f ( z ) f ( z ) z f ( z ) f ( z ) ( 1 + z ) γ , β β 0 ,
then z f ( z ) p f ( z ) ( 1 + z ) γ . The lower bound β 0 is sharp.
Proof. 
We first derive the following conclusion:
1 + β z ϕ ( z ) ϕ ( z ) ( 1 + z ) γ ϕ ( z ) ( 1 + z ) γ ,
where ϕ is analytic in D with ϕ ( 0 ) = 1 , β β 0 and the lower bound β 0 is the best possible.
Let q ( z ) = ( 1 + z ) γ with q ( 0 ) = 1 . We consider the subordination
1 + β z ϕ ( z ) ϕ ( z ) 1 + β z q ( z ) q ( z ) .
This shows that
β z q ( z ) q ( z ) = β γ z 1 + z
is starlike in D. By Lemma 1, we know that ϕ ( z ) q ( z ) .
Now, we define the function h by
h ( z ) : = 1 + β z q ( z ) q ( z ) = 1 + β γ z 1 + z ( z D ) .
Since
h ( D ) = w : Re w < 1 + β γ 2
and
q ( D ) w : Re w < 2 γ ,
this shows that q ( D ) h ( D ) if 2 γ 1 + β γ 2 . Hence, q ( z ) h ( z ) for β 2 ( 2 γ 1 ) γ , and conclusion (7) is proved.
Define the function ϕ by
ϕ ( z ) = z f ( z ) p f ( z ) ,
then, ϕ is analytic in D and ϕ ( 0 ) = 1 . A simple calculation shows that
z ϕ ( z ) ϕ ( z ) = 1 + z f ( z ) f ( z ) z f ( z ) f ( z ) .
From (6)–(8), we obtain
z f ( z ) p f ( z ) ( 1 + z ) γ .
Now, we complete the proof of Theorem 2. □
For γ = 1 2 and p = 1 , we obtain the following result, given in [2].
Corollary 2.
Let β 0 = 4 ( 2 1 ) 1.65 and f A with f ( z ) f ( z ) 0 when z 0 . If f satisfies the subordination
1 + β 1 + z f ( z ) f ( z ) z f ( z ) f ( z ) 1 + z , β β 0 ,
then f S L or z f ( z ) / f ( z ) lies in the region bounded by the right-half of the lemniscate of Bernoulli. The lower bound β 0 is sharp.
Theorem 3.
Let 0 < γ 1 , β 0 = 2 1 + γ ( 2 γ 1 ) γ and f A ( p ) with f ( z ) f ( z ) 0 when z 0 . If f satisfies the subordination
1 + β p f ( z ) z f ( z ) z f ( z ) f ( z ) + 1 z f ( z ) f ( z ) ( 1 + z ) γ , β β 0 ,
then z f ( z ) p f ( z ) ( 1 + z ) γ . The lower bound β 0 is sharp.
Proof. 
We first prove the following conclusion:
1 + β z ϕ ( z ) ϕ ( z ) ( 1 + z ) γ ϕ ( z ) ( 1 + z ) γ ,
where ϕ is analytic in D with ϕ ( 0 ) = 1 , β β 0 and the lower bound β 0 is the best possible.
Let q ( z ) = ( 1 + z ) γ with q ( 0 ) = 1 . Then, q is a convex function in D. Define the function Q by
Q ( z ) : = z q ( z ) q 2 ( z ) = γ z ( 1 + z ) 1 + γ .
This shows that
Re z Q ( z ) Q ( z ) = Re 1 γ z 1 + z > 0 .
Therefore, Q is starlike in D. By using Lemma 1, we obtain the subordination relation
1 + β z ϕ ( z ) ϕ 2 ( z ) 1 + β z q ( z ) q 2 ( z ) ϕ ( z ) q ( z ) .
Further, we define h by
h ( z ) : = 1 + β z q ( z ) q 2 ( z ) = 1 + β γ z ( 1 + z ) 1 + γ ( z D ) .
Since q 1 ( w ) = w 1 γ 1 , it follows that
q 1 ( h ( z ) ) = 1 + β γ z ( 1 + z ) 1 + γ 1 γ 1 .
For z = e i t , t [ π , π ] , we have
| q 1 ( h ( z ) ) | = | q 1 ( h ( e i t ) ) | = 1 + β γ e i t ( 1 + e i t ) 1 + γ 1 γ 1 .
The minimum of | q 1 ( h ( e i t ) ) | is obtained at t = 0 . Thus
| q 1 ( h ( e i t ) ) | 1 + β γ 2 1 + γ 1 γ 1 1
for β 2 1 + γ ( 2 γ 1 ) γ . Hence q ( z ) h ( z ) and the conclusion (10) is proved.
Now, we define the function ϕ by
ϕ ( z ) = z f ( z ) p f ( z ) ,
then ϕ is analytic in D and ϕ ( 0 ) = 1 . By a simple calculation, we have
z ϕ ( z ) ϕ ( z ) = p f ( z ) z f ( z ) z f ( z ) f ( z ) + 1 z f ( z ) p f ( z ) .
From (9)–(11), we obtain
z f ( z ) p f ( z ) ( 1 + z ) γ .
This completes the proof of Theorem 3. □
For γ = 1 2 and p = 1 , we derive the result obtained in [2].
Corollary 3.
Let β 0 = 4 2 ( 2 1 ) 2.34 and f A with f ( z ) f ( z ) 0 when z 0 . If f satisfies the subordination
1 + β f ( z ) z f ( z ) z f ( z ) f ( z ) + 1 z f ( z ) f ( z ) 1 + z , β β 0 ,
then f S L or z f ( z ) / f ( z ) lies in the region bounded by the right-half of the lemniscate of Bernoulli. The lower bound β 0 is sharp.
Theorem 4.
Let 0 < γ 1 and f A ( p ) with f ( z ) f ( z ) 0 when z 0 . If f satisfies the subordination
z f ( z ) p f ( z ) 1 + α z f ( z ) f ( z ) α 1 1 p z f ( z ) f ( z ) ( 1 + z ) γ , 0 < α 1 ,
then z f ( z ) p f ( z ) ( 1 + z ) γ .
Proof. 
We first prove the following conclusion:
( 1 α ) ϕ ( z ) + α ϕ 2 ( z ) + α z ϕ ( z ) ( 1 + z ) γ ϕ ( z ) ( 1 + z ) γ
for 0 < α 1 .
Let q ( z ) = ( 1 + z ) γ with q ( 0 ) = 1 . Additionally, let θ and φ be given by θ ( w ) : = ( 1 α ) w + α w 2 and φ ( w ) : = α . Then, θ and φ are analytic in D with φ ( w ) 0 . Define Q and h by
Q ( z ) : = z q ( z ) φ ( q ( z ) ) = α z q ( z ) ,
and
h ( z ) : = θ ( q ( z ) ) + Q ( z ) = ( 1 α ) q ( z ) + α q 2 ( z ) + α z q ( z ) = α γ z + ( 1 α ) ( 1 + z ) + α ( 1 + z ) 1 + γ ( 1 + z ) 1 γ .
Since q is convex, the function Q is univalent starlike in D. In view of Re q ( z ) > 0 , this shows that
Re z h ( z ) Q ( z ) = 1 α Re ( 1 α ) + 2 α q ( z ) + α 1 + z q ( z ) q ( z ) > 0 ( z D )
for 0 < α 1 . From Lemma 2, we have ϕ ( z ) q ( z ) .
Now, we find conditions on α for q ( z ) h ( z ) . It follows that
h ( e i t ) 1 γ 1 | h 1 γ ( 1 ) 1 | > 1
for z = e i t , t [ π , π ] , if
h ( 1 ) = γ + 2 ( 2 γ 1 ) 2 1 γ α + 2 γ > 2 γ
for α > 0 . Hence, the proof of the conclusion (13) is completed.
Define the function ϕ by
ϕ ( z ) = z f ( z ) p f ( z ) ,
then ϕ is analytic in D and ϕ ( 0 ) = 1 . A calculation shows that
ϕ ( z ) + z ϕ ( z ) ϕ ( z ) = 1 + z f ( z ) f ( z ) 1 1 p z f ( z ) f ( z ) .
Clearly
z f ( z ) p f ( z ) 1 + α z f ( z ) f ( z ) α 1 1 p z f ( z ) f ( z ) = ( 1 α ) ϕ ( z ) + α ϕ 2 ( z ) + α z ϕ ( z ) .
From (12)–(15) we have
z f ( z ) p f ( z ) ( 1 + z ) γ .
Thus we complete the proof of Theorem 4. □

Author Contributions

Every author’s contribution is equal. Both authors have read and agreed to the published version of the manuscript.

Funding

This work is supported by Natural Science Foundation of China (Grant No.11571299).

Institutional Review Board Statement

Not applicable.

Informed Consent Statement

Not applicable.

Data Availability Statement

Not applicable.

Acknowledgments

The authors would like to express sincere thanks to the reviewers for careful reading and suggestions which helped us to improve the paper.

Conflicts of Interest

The authors declare no conflict of interest.

References

  1. Sokól, J.; Stankiewicz, J. Radius of convexity of some subclasses of strongly starlike functions. Zesz. Nauk. Politech. Rzesz. Mat. 1996, 19, 101–105. [Google Scholar]
  2. Ali, R.M.; Cho, N.E.; Ravichandran, V.; Kumar, S.S. Differential subordination for functions associated with the lemniscates of Bernoulli. Taiwan J. Math. 2012, 16, 1017–1026. [Google Scholar] [CrossRef]
  3. Kargar, R.; Ebadian, A.; Sokól, J. On Booth lemniscate and starlike functions. Anal. Math. Phys. 2019, 9, 143–154. [Google Scholar] [CrossRef]
  4. Kumar, S.; Ravichandran, V. A subclass of starlike functions associated with a rational function. Southeast Asian Bull. Math. 2016, 40, 199–212. [Google Scholar]
  5. Raza, M.; Sokól, J.; Mushtap, M. Differential subordinations for analytic functions. Iran. J. Sci. Technol. Trans. A Sci. 2019, 43, 883–890. [Google Scholar] [CrossRef]
  6. Kumar, S.; Ravichandran, V. Subrodinations for functions with positive real part. Complex Anal. Oper. Theory 2018, 12, 1179–1191. [Google Scholar] [CrossRef]
  7. Oros, G.I.; Oros, G. Differential superordination for harmonic complex-valued functions. Stud. Univ. Babes-Bolyai Math. 2019, 64, 487–496. [Google Scholar] [CrossRef]
  8. Srivastava, H.M. Operators of basic (or q-) calculus and fractional q-calculus and their applications in Geometric Function Theory of complex analysis. Iran. J. Sci. Technol. Trans. A Sci. 2020, 44, 327–344. [Google Scholar] [CrossRef]
  9. Srivastava, H.M.; Aouf, M.K.; Mostafa, A.O.; Zayed, H.M. Certain subordination-preserving family of integral operators associated with p-valent functions. Appl. Math. Inform. Sci. 2017, 11, 951–960. [Google Scholar] [CrossRef]
  10. Srivastava, H.M.; Tahir, M.; Khan, B.; Ahmad, Q.Z.; Khan, N. Some general families of q-starlike functions associated with the Janowski functions. Filomat 2019, 33, 2613–2626. [Google Scholar] [CrossRef]
  11. Srivastava, H.M.; Tahir, M.; Khan, B.; Ahmad, Q.Z.; Khan, N. Some general classes of q-starlike functions associated with the Janowski functions. Symmetry 2019, 11, 292. [Google Scholar] [CrossRef][Green Version]
  12. Srivastava, H.M.; El-Ashwah, R.M.; Breaz, N. A certain subclass of multivalent functions involving higher-order derivatives. Filomat 2016, 30, 113–124. [Google Scholar] [CrossRef][Green Version]
  13. Srivastava, H.M.; Khan, B.; Khan, N.; Ahmad, Q.Z. Coefficient inequalities for q-starlike functions associated with the Janowski functions. Hokkaido Math. J. 2019, 48, 407–425. [Google Scholar] [CrossRef]
  14. Xu, Y.-H.; Liu, J.-L. On Subordinations for Certain Multivalent Analytic Functions in the Right-Half Plane. J. Funct. Spaces 2016, 2016, 1782916. [Google Scholar] [CrossRef][Green Version]
  15. Yan, C.-M.; Liu, J.-L. A family of meromorphic functions involving generalized Mittag-Leffler function. J. Math. Inequal. 2018, 12, 943–951. [Google Scholar] [CrossRef][Green Version]
  16. Seoudy, T.M.; Shammaky, A.E. On certain class of Bazilevič functions associated with the Lemniscate of Bernoulli. J. Funct. Spaces 2020, 2020, 6622230. [Google Scholar]
  17. Miller, S.S.; Mocanu, P.T. Differential Subordination. In Theory and Application; Marce Dekker Inc.: New York, NY, USA; Basel, Switzerland, 2000. [Google Scholar]
Publisher’s Note: MDPI stays neutral with regard to jurisdictional claims in published maps and institutional affiliations.

Share and Cite

MDPI and ACS Style

Liu, L.; Liu, J.-L. Properties of Certain Multivalent Analytic Functions Associated with the Lemniscate of Bernoulli. Axioms 2021, 10, 160. https://doi.org/10.3390/axioms10030160

AMA Style

Liu L, Liu J-L. Properties of Certain Multivalent Analytic Functions Associated with the Lemniscate of Bernoulli. Axioms. 2021; 10(3):160. https://doi.org/10.3390/axioms10030160

Chicago/Turabian Style

Liu, Likai, and Jin-Lin Liu. 2021. "Properties of Certain Multivalent Analytic Functions Associated with the Lemniscate of Bernoulli" Axioms 10, no. 3: 160. https://doi.org/10.3390/axioms10030160

Note that from the first issue of 2016, this journal uses article numbers instead of page numbers. See further details here.

Article Metrics

Back to TopTop